Un modèle relaxé pour les câbles inextensibles
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 4, p. 465-481
@article{M2AN_1991__25_4_465_0,
     author = {Serre, Denis},
     title = {Un mod\`ele relax\'e pour les c\^ables inextensibles},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {25},
     number = {4},
     year = {1991},
     pages = {465-481},
     zbl = {0725.73100},
     mrnumber = {1108586},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1991__25_4_465_0}
}
Serre, Denis. Un modèle relaxé pour les câbles inextensibles. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 4, pp. 465-481. http://www.numdam.org/item/M2AN_1991__25_4_465_0/

[1] C. Carasso, M. Rascle, D. Serre, Étude d'un modèle hyperbolique en dynamique des câbles, RAIRO Model. Math. Anal. Numer., 19, n°4 (1985), pp. 573-599. | Numdam | MR 826225 | Zbl 0583.73052

[2] H. Gilquin, Glimm's scheme and conservation laws of mixed type. SIAM J. Sci.Stat. Comput., 10, n° 1 (1989), pp. 133-153. | MR 976167 | Zbl 0668.73017

[3] H. Gilquin, D. Serre, Well-posedness of the Riemannproblem ; consistency of the Godunov's scheme. Contemporary Mathematics 100, W. B. Lindquist ed.,AMS, Providence. | Zbl 0685.65085

[4] B. L. Keyfitz, H. C. Kranzer, A System of non-strictly hyperbolic conservation laws arising in elasticity theory, Arch. Rat. Mech. Anal., 72 (1980), pp. 219-241. | MR 549642 | Zbl 0434.73019

[5] R. L. Pego, D. Serre, Instabilities in Glimm's scheme for two Systems of mixed type, SIAM J. of Num. Anal., 25, n° 5 (1988), pp. 965-988. | MR 960860 | Zbl 0663.73010

[6] M. Shearer, The Riemann problem for the planar motion of an elastic string, J. Diff. Equ., 61, n° 2 (1986), pp. 149-163. | MR 823399 | Zbl 0629.35073

[7] M. Reeken, Classical solutions of the chain equation, I. Maths Z., 165 (1979), pp. 143-169 ; | MR 520818 | Zbl 0387.35020

M. Reeken, Classical solutions of the chain equation, idem II. Maths Z., 166 (1979), pp. 67-82. | MR 526866 | Zbl 0407.35070

[8] M. Reeken, The equation of motion of a chain, Maths Z., 755 (1977), pp. 219-237. | MR 449134 | Zbl 0374.73070